# SDR COMA0560562

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 14,479 hours, 12,282 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 169
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 17,855 hours, 16,868 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5582 - FLAPS FAIL CAUTION.  CND REPLACED THE PDU FOR TROUBLESHOOTING.
